# SDR ASOA2015030512324

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,460 hours, 10,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  LATCH MOVES HALFWAY AND JAMS.  APPLIED PAX DOOR LUBRICATION IAW AMM 12-20-52, COMPLIED WITH DOOR OPS NUMEROUS TIMES.  NO FURTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
